# SDR IPXA2025050222871

- Difficulty date: April 15, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, STA 1100, BETWEEN RBL 45 AND RBL 60, BEHIND FLOOR PANEL 242XJF, FLOOR BEAM HAS 2EA SPOTS WITH CORROSION. NO DOT. REMOVED RH SIDE RAIL FROM STA 1100-1200 TO FOM I.A.W AMM 25-56-12-004-001.REMOVED 1EA CARGO LOCK AT STA 1140 TO FOM I.A.W AMM 25-56-05-024-022.REMOVED 3EA ROLLER RAIL SECTIONS FROM STA 1100-1220 TO FOM I.A.W AMM 25-56-03-004-011.REMOVED FLOOR PANEL 144N5361-28 TO FOM I.A.W AMM 25-55-04-004-001. ACCOMPLISHED STEPS 9-16 OF E.A# 757-5340-27-A3901.
